# SDR AALA20150119001

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 109,551 hours, 17,835 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235039
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON NACELLE STRUT INBD FRAME CHORD IS CRACKED AT AFT OTBD RADIUS, APPROX 4 INCHES FROM TOP.  R & R FRAME IAW SRM 51-10-02-0G & DWG 311T2350.
